Line after Juvederm injection
Hello, and thanks for your question. Sorry to hear you did not get the result you had hoped for.Without photos it's impossible to say precisely what's going on, but you may have had too much filler placed, and/or it may have bene placed too superficially. I suggest following up with your dermatologist to see if the product needs to be dissolved with hyaluronidase. Best, Dr. Frucht.
Without a photo it is difficult to assess but it sounds as if the product was injected too superficially. I would advise the product to be dissolved with Vitrase and injected afterwards with Restylane or Belotero. Please consult an expert. Best, Dr. Green
Juvederm for tear trough now visible
If it's been 2 weeks, it is going to be long standing. Juvederm is not the proper filler for this area. It swells and leaves some people with chronic edema. If not happy, get it dissolved and replaced with Restylane. See link. Use cannulas for this area to minimize swelling, bruising, and risks.
Specialist follow up with Juvederm for tear trough
A photo will be helpful. Filler in this area should be placed deeply, however there are different techniques, including a superficial and deep (sandwich technique)- this area is tricky to perform, and just the correct amount is critical. If this white line is filler, your injector will know ( as he or she injected you), and can easily find a method to rectify your problem. Like others, my suggestion is that you consult your injector. All the bestDr Davin Lim Laser and aesthetic dermatologistBrisbane, Australia.
Injectable Filler Results
If you have any concerns with the outcome of your injectable filler treatment I would recommend to followup with your provider for evaluation.
It is important for you to follow up with your provider. They can properly assess your issue and determin best course of action.
Hello Ale1028,It is hard to determine without photos. I would recommend following up with your provider so they can evaluate you. The product may have been placed to superficial, but no need to worry juvederm can be dissolved with hylaronidase if you are not happy with the results. Best, Dr Faraz
Thank you for your question and congratulations on your filler placement. Because nothing replaces a full series of photographs or an in-person examination, I would recommend seeing your injector to discuss your results. If the filler material was placed too close to the skin surface you would normally see a blue hue to the skin, but if it is swelling you may be able to perform some gentle massage to improve its appearance. Hope this helps.
I would highly recommend following up with your injector. This is when they can reevaluate your results and suggest any improvements if needed at that time. Hang in there.